Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Wart on side of face, got removed by counter wart remover, burned skin. Healing period? Treatment to prevent scar?

Hello. I had a very small wart on the side of my face and used an over the counter wart remover. It was a liquid and I just painted it on with the brush it came with. When I first applied it, it burned a little. But as it dried the burning sensation went away. I only used it once but after a day, the wart and surrounding skin had turned bright red and were incredibly sensitive. I think the wart remover has burned my skin. What can I do to help my it heal and to get rid of the redness? How long will it take to heal and is there a possibility it will scar? If so what can i do to prevent scarring, if anything? Thank you for any advice you can offer me!
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  893
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic
Wart remover liquid which you applied might have been strong which people usually use for warts over hands and feet. It is not advisable to apply that on the face which is very sensitive.
Now you have irritant contact dermatitis, more like a chemical burn and yes there is a chance of it leaving behind a pigmented mark.

You should apply cold compresses many times in a day. An ointment containing antibiotic and steroid twice a day for three to five days will help bring down inflammation faster. (for eg fluticasone and mupirocin). Get it prescribed by your primary care physician. Sunlight will make the mark darker. So avoid excessive sunlight exposure and apply sunscreen over the mark during day time.

I would recommend you to see a dermatologist for removal of wart through electrosurgery.
Hope this helped
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor